# SDR SIMA2553

- Difficulty date: September 11, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145288
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Condition: Overheated
- Location: Nr 2 Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IND - FLT 4402 - CREW REPORTED NR 2 MAIN BATTERY OVERTEMP MESSAGE ON EICAS.  AFTER FOLLOWING AOM PROCEDURES BATTERY TEMPERATURE WENT UP TO 80 DEGREES.  CREW DIVERTED TO IND.  CONTRACT MAINTENANCE T/S SYSTEM TO A FAULTY BATTERY TEMPERATURE SENSOR.  BOTH BATTERIES WERE REMOVED AND REPLACED S/N 9904212, 9904200.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
